Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes chronic recurring pain in left abdomen?

Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3607 Questions

default
Posted on Fri, 23 Oct 2015 in Abdominal Pain
Question: I am experiencing "coming & going" pain in my abdomen, THE LEFT side. Just under the lowest rib cage area to left side
When I tuck my stomack in pain seems to go away, lessens!
Recently (week ago)I ate some walnuts, they were bad!! and made me sick, for 2 days my stool was liquid and bloody. Now that is back to normal I am experiencing these pains.
Pain goes away, or lessens when I can release some gas, urinate or go to restroom ,but it all seems to slow down.
Also, I have experienced these SAME pains 4-5 times a week in the last 6-8 months. It would start and lasted only15-20 seconds, maybe once a day.
Can you help me or can I answer any other questions
XXXX
doctor
Answered by Dr. Mukund Savaskar 42 minutes later
Brief Answer:
Chronic Recurring pains in left abdomen?Under Investigation

Detailed Answer:
Your Health Concern-Recurring pains in left abdomen?Under Investigation

Hi,Welcome with your query to HCM.
I reviewed your query details.You seem to have recurring waxing and waning of left abdominal pains for last 6-8 mths time.
The chronology of events suggests that mostly you have-Chronic Entero-Colitis earlier.
Bad bout of walnuts exacerbated in to Acute EnteroColitis with bloody Dysentery from which You seem to have recovered.
In such a scenario,I would suggest you to check with physician and Surgeon if need be.
Routine Check of Blood / urine / stool for ova,cyst,
Treat the Colitis with enteritis by Tab Oflox +Metrogyl x 10 days
After recovery from this treatment,I would suggest a
Proctoscopy from Surgeon,
Colonoscopy for Left lower and transverse colon.
CT contrast Study of the colon.
Clinical Impression of the Waxing and Waning left abdominal pain-
Possibility of IBS(Irritable Bowel Syndrome) with Colitis needs to be worked up and needs to be treated accordingly.
Possibility of Diveritculosis and Cancer of Colon also needs to be ruled out, just to study and find a remedy for a Coming and Going type of Colonic Pain.

General Guidelines to avoid Recurrent Attacks of Such Acute Entero-Colitis-for next 3 mths time-
Avoid Street/ Junk food/Hotel food
Be on Bland Diet with High fiber and Low spices.
Plenty of fluids.
Butter Milk 2 times a day
Banana Milk Shake 2 times a day
Tab Zincovit

Hope this reply would resolve the worry you have for last 8 mths time and would guide you to plan further treatment with your doctors.

Keep me updated on the progress of the investigation and its findings after each of the month.

Welcome with any other query in this regard.

If you find this reply satisfactory,Will appreciate you to write excellent feedback review comments,for just to help needy patient visitors like you,at the HCM services.

Wishing you fast recovery.
Good Day!!

Dr.SavasKar M.N. XXXXXXX Surgical Specialist
M.S.Genl-CVTS





Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Procedures
Medical Topics ,  

Recent questions on  Zincovit

doctor1 MD

i have too many acne and redness iam planning to take following medicines : Zincovit capsules....................pls advise dosage D3Up sachets .......pls advise dosage other options Calcikind, Calibest, Dboost, Devita Becosules-Z ..............pls advise dosage Seven Seas ..............pls advise dosage Bifilac capsules .............pls advise dosage Cobadex-CZS ......pls advise dosage Acneticin 4 capsules daily X 2 times per Regards,

doctor1 MD

Hi my 10 year old son is suffering from dry white spots/patches on his hands and wrists from last few days ...I am really concerned about him ...please help me determine what these spots could be and the treatment for the same ..thanks

doctor1 MD

Hi, My son (4 months old, 7.5 Kg) is suffering from loose motions from yesterday. He passed it 5 times a day. Currently we are giving nutrolin b syrup 2.5 ml three times a day. Will it be fine? Do I need to use any other medicine? One month back...

doctor1 MD

hi I have a 2.6 years old who had viral fever few weeks ago. his appetite gone for a toss since then. what syrup I can give him to increase the appetite as he looks weak but fully active. I have Zincovit , Betonin ATS syrup and practineEn as well....

doctor1 MD

Hi Doctor,
I am a 24 year old woman.
I have acne that was dormant for the last 2 years. It suddenly started reappearing around 2 months back. I started getting a lot of pimples and they left a lot of scars.
I consulted a dermatologist. She prescribed CNN 100 Minocycline tablet once a day, Deriva CMS gel at night and Zincovit tablet in the morning. She also prescribed Sebamed Cleansing foam for face wash.
My query is..is the Deriva CMS gel used to treat acne or for reduction of scars.
Also is the Minocycline tablet an antibiotic? Ive read somewhere that it is usually prescribed for a period of 6 months. Are there any side effects for this medicine? Also what does this medicine do for the skin?

Would appreciate your response.

doctor1 MD

My 91 year old mother who lives in San Diego, Ca. has been diagnosed with Labyrinthitis. She has seen an audiologist and she prescribed 6 predisone pills per day for 2 weeks. My mother is very sensitive to meds and only weighs 115 pounds. She lives by herself and until now she has been very independent. She is unable to hear out of one of her ears. How long does this last and what do you think her treatment should be.
YYYY@YYYY

doctor1 MD

Hi i have a bitter sweet taste in my throught for a few days already. Im defficient on Vitamin B12 and i havent take b12 for about 2 months now.The reason is i run out of the pills and aI forgot to get them. The taste in my throught taste like acid reflux , but i have been taking gaviscon and it is not helping. can you please tell me what it could be? Thanks